Previous |  Up |  Next


Title: Mad families and ultrafilters (English)
Author: Brendle, Jörg
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 48
Issue: 2
Year: 2007
Pages: 19-35
Category: math
MSC: 03E35
idZBL: Zbl 1170.03026
idMR: MR2512899
Date available: 2012-10-06T02:44:14Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_048-2007-2_3.pdf 747.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo